# SDR VQIA201607290029

- Difficulty date: July 18, 2016
- Submitted: July 29, 2016
- Operation: Air carrier
- Aircraft: N362VA
- Make and model: Airbus A320-214
- Aircraft serial: 6965
- Aircraft time: 1,113 hours, 322 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Accumulator
- Part number: SB209L1A11484
- Condition: Failed
- Location: Hyd System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

EXPERIENCED LOW BLUE HYDRAULIC SYSTEM PRESSURE DURING INITIAL TAKEOFF ROLL.  THE TAKEOFF WAS ABORTED AT 70 KNOTS AND THE AIRCRAFT RETURNED TO THE GATE.  LOCAL MAINTENANCE CONTRACTOR ACCOMPLISHED TSM 29-12-00-810-805-A AND DISCOVERED A FAILED BLUE HYDRAULIC SYSTEM ACCUMULATOR.  THE ACCUMULATOR WAS REPLACED IAW AMM 29-12-42-PB 401 AND THE AIRCRAFT WAS RETURNED TO SERVICE.  NO FURTHER ISSUES NOTED ON SUBSEQUENT FLIGHTS.
